Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Modeling toroidal networks with the Gaussian integers

Autor
Martinez, C.; Beivide, J.R.; Stafford, E.; Moreto, M.; Gabidulin, E.
Tipus d'activitat
Article en revista
Revista
IEEE transactions on computers
Data de publicació
2008-08
Volum
57
Número
8
Pàgina inicial
1046
Pàgina final
1056
DOI
https://doi.org/10.1109/TC.2008.57 Obrir en finestra nova
URL
http://ieeexplore.ieee.org/xpl/articleDetails.jsp?arnumber=4483506 Obrir en finestra nova
Resum
In this paper we consider a broad family of toroidal networks, denoted as Gaussian networks, which include many previously proposed and used topologies. We will define such networks by means of the Gaussian integers, the subset of the complex numbers with integer real and imaginary parts. Nodes in Gaussian networks are labeled by Gaussian integers, which confer these topologies an algebraic structure based on quotient rings of the Gaussian integers. In this sense, Gaussian integers reveal themse...
Grup de recerca
CAP - Grup de Computació d'Altes Prestacions

Participants

  • Martinez Fernández, Maria del Carmen  (autor)
  • Beivide Palacio, Julio Ramon  (autor)
  • Stafford, E  (autor)
  • Moreto Planas, Miquel  (autor)
  • Gabidulin, E M  (autor)